# SDR ASAA0741495

- Difficulty date: February 27, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N783AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25114
- Aircraft time: 42,515 hours, 23,750 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part serial: 2170
- Condition: Punctured
- Location: T/E Flap
- Component: Flap
- Component part number: 6546435334
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT O/B AFT FLAP LOWER SURFACE IS PUNCTURED.  REMOVED DAMAGED SECTION FABRICATED AND INSTALLED FILLER AND DOUBLER IAW SRM 51-40-10.
